# SDR CA020509016

- Difficulty date: February 4, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, GEAR DOWN SEQUENCE STARTED WITHOUT ANY PILOT INPUT. GEAR RETURNED TO UP POSITION AND NO FURTHER INCIDENT RESULTED. SPEED REDUCED TO 200 KIAS AND FLIGHT CONTINUED WITH AN UNEENTFUL LANDING.MAINTENANCE PERSONNEL CHECKED AND ADJUSTED ALL SENSORS. LANDING GEAR CYCLED SEVERAL TIMES AFTER ADJUSTMENT WITHOUT ANY REMARKS. AIRCRAFT RETURNED TO SERVICE.
